# SDR AALA2020091099012

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (1 EA).  REPLACED HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (1EA), IAW AMM 52-13-21-400-001-A STEP 4C(17)(A) THRU (E) AND (P) CLEARANCE J18 IS OK.
